Duke Mathematical Journal

A generalization of conjectures of Bogomolov and Lang over finitely generated fields

Atsushi Moriwaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove a generalization of conjectures of Bogomolov and Lang in terms of an arithmetic Néron-Tate height pairing over a finitely generated field.

Article information

Source
Duke Math. J., Volume 107, Number 1 (2001), 85-102.

Dates
First available in Project Euclid: 5 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1091736137

Digital Object Identifier
doi:10.1215/S0012-7094-01-10715-1

Mathematical Reviews number (MathSciNet)
MR1815251

Zentralblatt MATH identifier
1009.11039

Subjects
Primary: 11G10: Abelian varieties of dimension > 1 [See also 14Kxx]
Secondary: 11G35: Varieties over global fields [See also 14G25] 11G50: Heights [See also 14G40, 37P30] 14G40: Arithmetic varieties and schemes; Arakelov theory; heights [See also 11G50, 37P30]

Citation

Moriwaki, Atsushi. A generalization of conjectures of Bogomolov and Lang over finitely generated fields. Duke Math. J. 107 (2001), no. 1, 85--102. doi:10.1215/S0012-7094-01-10715-1. https://projecteuclid.org/euclid.dmj/1091736137


Export citation

References

  • \lccG. Faltings, Diophantine approximation on abelian varieties, Ann. of Math. (2) 133 (1991), 549–576.
  • \lccM. Hindry, Autour d'une conjecture de Serge Lang, Invent. Math. 94 (1988),575–603.
  • \lccM. McQuillan, Division points on semi-abelian varieties, Invent. Math. 120 (1995), 143–159.
  • \lccA. Moriwaki, Arithmetic height functions over finitely generated fields, Invent. Math. 140 (2000), 101–142.
  • \lccB. Poonen, Mordell-Lang plus Bogomolov, Invent. Math. 137 (1999), 413–425.
  • \lccE. Ullmo, Positivité et discrétion des points algébriques des courbes, Ann. of Math. (2) 147 (1998), 167–179.
  • \lccS.-W. Zhang, Equidistribution of small points on abelian varieties, Ann. of Math. (2) 147 (1998), 159–165.
  • ––––, Distribution of almost division points, Duke Math. J. 103 (2000), 39–46.